| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: lens was returned in a vacutainer.Visual inspection found no visible damage to the lens and dry residue on the lens.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2 mm micl13.2, -11.0 diopter, implantable collamer lens into the patient's right eye (od) on (b)(6) 2018.On (b)(6) 2018 the lens was exchanged for shorter lens due to observation of excessive vault with recurrent angle closure/glaucoma (x4).According to reporter additional surgical interventions (enlargement of pi and addition of new pi) were performed.The replacement lens of shorter length resolved the problem.